# SDR SWAA2024062487687

- Difficulty date: May 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER WEB CRACK AT STA 807+2'<[01] REMOVED AND REPLACED WEB AT AFT CARGO DOOR CUTOUT SRM 51-40-02-0G-0 AND DWG 146A8123;[02] VERIFIED STEP 1 AUDIT C/W AS PER 52.02.02
